# SDR UIEA200400020

- Difficulty date: February 19, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZONAL INSPECTION IT WAS DISCOVERED THE NR 4 ENGINE PYLON STRUT PRECOOLER EXHAUST VENT WITH CRACKS ON THE RIGHT SIDE OF THE STRUT.  THE REPAIRS WERE MADE ON THE RIGHT SIDE OF THE STRUCT STRUCTURE ASSEMBLY.  THE NR 3 STIFFENER WAS REINFORCED WITH A NEW LOWER REPAIR ANGLE FROM NACELLE STATION 235 TO STATION 254.  THE RIB INSTALLATION AT NACELLE STATION 248 WAS MODIFIED TO ACCOMMODATE THE NEW STEEL REPAIR ANGLES INSTALLATION ON THE NR 3 STIFFENER.  (M)
